G-convergence of parabolic operators and weak convergence of solutions of diffusion equations
Abstract
The relationship between the G-convergence of parabolic operators and the weak convergence of solutions of diffusion equations is established. Constructive conditions are obtained for determining coefficients of a G-limiting operator.Downloads
Published
25.11.1993
Issue
Section
Research articles
How to Cite
Makhno, S. Ya. “G-Convergence of Parabolic Operators and Weak Convergence of Solutions of Diffusion Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 11, Nov. 1993, pp. 1534–1541, https://umj.imath.kiev.ua/index.php/umj/article/view/5960.